Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

imjstpeachy

Veteran Member
  • Total Reviews

    0
  • Content Count

    90
  • Joined

  • Last visited

Community Reputation

0 Neutral

About imjstpeachy

  • Rank
    Junior Member
  • Birthday 03/31/1991

Profile Information

  • Gender
    Female
  1. so I was right when i thought that i might have tried to wean myself off too quickly, because i've been taking the doxy every night like the good girl i am and my face is basically clear again woohoo! but i'm going to make an appointment w/ the derm to see what i should do now that my acne is for the most part gone. i'm thinking that maybe i'll get a lower dose or something so that i can gradually wean off it w/out going to quickly or anything. Makeitmakesense: i've been thinking that i shoul
  2. I'm 17 f and I've been on doxycycline since november of last year (so 10 months) and saw sooo much improvement. I had moderate-severe acne before, so the derm put me on doxy, retin-a, and duac. I stopped using retin-a but continue to use doxy and duac. I really cleared up about a month ago, to the point where i'd have only one or two minor zits on my face at a time. I decided to try and wean myself off the doxy at that point because i had heard about the possibility of resistance. So I started t
  3. I have only done antibiotics (doxycycline) and I would definitely reccomend them. it started working immediately and I didn't have any initial breakout. It took around 3-5 months to see a whole lot of improvement, but it was definitely worth it because after 10 months I was clear! I was also on retin-a and duac (which is clindamycin and bp)...at first the retin-a helped w/ scarring, but it also made my face super red and dry, so i stopped taking that. You might want to try antibiotics first beca
  4. I've been on doxycycline since november of last year (so 10 months) and saw sooo much improvement. I had moderate-severe acne before, so the derm put me on doxy, retin-a, and duac. I stopped using retin-a but continue to use doxy and duac. I really cleared up about a month ago, to the point where i'd have only one or two minor zits on my face at a time. I decided to try and wean myself off the doxy at that point because i had heard about the possibility of resistance. So I started taking it less
  5. Wow, that's wierd. I have been on oral antibiotics for almost a year now (10 months) and am pretty much clear, but this morning i noticed a large, under-the-skin lump on my chin. It isn't red or anything, but it has a mild pain when i touch it. Anyways... I think what happened w/ you is that you may have had a cyst or something, but the accutane was preventing it from really developing, but now that you're off accutane, it's getting worse. I don't know if that is really what's happening, but in
  6. What does it feel like to get a cyst? I think I may be developing one and want to know so that i can treat it ASAP. Also, would putting duac on it help or not? Thank you so much for any replies!
  7. oh i'm not giving up, i'm just not letting it kill my self-esteem anymore. i'm continuing w/ my regimen, but i'm hoping that in a few years i'll grow out of it. if not, then i'll bite and take accutane...but till then, i'm going to try and be happy with the results i've seen so far and not let acne inhibit me.
  8. For me, at least, exercise definitely influences my acne but is not solely responsible for it. i've had mild acne since i was 13-14. two years ago, i quit soccer (i had played for many many years) so i wasn't getting hardly any exercise. my acne slowly but steadily got worse and worse. I started running that summer to get in shape for field hockey in the fall. my acne slowly got a *little* bit better. Now, i have stuff from the derm, but i do notice that my forehead (one of the clearer parts of
  9. i've thought about trying clearing my acne that way...but i'm 17, so i think that mine is more likely than not connected to hormones. so i wonder if it would be wise for me to just leave it completely alone. My cleanser is only rated 2, and my moisturizer was 1-2, so they can't be doing much harm. i don't use any soap/cleanser on my chest (just moisturize after showers), and it has been pretty much clear for 6 months now. i also noticed that my upper back is more clear when i don't use anything
  10. i've gotten to that point too. i mean, i'll still put on cover-up on when i go out, but i've gotten to the point where i don't really feel that self-concious about it anymore. it used to really bother me and i had such low self-confidence, but now i'm just tired of caring about it. i'm still on my meds that the derm gave me, but it's been 8 months since i started them, and though my skin's improved a ton, it just seems like if it were going to get any better, it would be clear by now. it would b
  11. Hey! I've been having the same problem. It only started for me after using retin-a and duac. My derm said to not use anything that had any type of alcohol, salicylic acid, etc. So I looked on the ingredients of my sunscreen (neutrogena healthy defense) and it had tons of alcohol. I also use Neutrogena UltraSheer Dry-Touch sunscreen now, and it didn't bother my face until recently. The other day I put some on before running and when I came home after the run and applied my cleanser, my face stung
  12. I know that no one has looked at this post in over a month...but I am so happy that I found it, so I'm replying anyway. Ever since I started using retin-a micro, my face has been super red and sensitive, and I started flushing terribly. Before using retin-a, I NEVER flushed, but after using it, I was getting comments like, "ha you're turning red; it must have been an embarassing joke" and it was super annoying because I couldn't remember ever getting a comment like that before this year. I flush
  13. I had moderate acne that was always just acne...no redness other than my actual zits. Then in November, I decided to go to a dermatologist, and she prescribed me retin-a, doxycycline, and duac. My face reacted to the prescriptions by getting red and dry, but I assumed that it would get used to it and calm down. After a month and a half of redness, the derm switched me to differin. I noticed my acne getting a little worse, so I switched back to retin-a. I've noticed that the redness is coming bac
  14. i've done that once or twice, too. Once, when I got very frustrated with the skin on my nose, I just squeezed it all out and that worked pretty well and the pores stayed clear for about a week, no inflamation or anything. So that worked well for me!
×